# SDR SWAA2021081320334

- Difficulty date: September 30, 2020
- Submitted: August 13, 2021
- Operation: Air carrier
- Aircraft: N430WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33659
- Aircraft time: 61,499 hours, 36,261 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Service Panel
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** ACB WATER SERVICE PAN; FWD ANGLE HAS CORROSION AND AFT ANGLE IS CRACKED. BS 907- 927; RBL 8- 18; WL 170 / REMOVED AND REPLACED 2EA ANGLES AT ACB WATER SERVICE PAN PER SRM 51-40-02; SRM 51-40-05 AND DWG. 147A7221. 91195U 10-9-20
